# SDR DALA1108325530

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 1,902 hours, 948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT WAS FOUND AT STA 500, S-27R.  THE DENT WAS REMOVED BY TRIMMING THE SKIN.  REPAIR WAS COMPLETED PER SRM 53-00-01 REPAIR 2 EXCEPT THE REPAIR DOUBLER WAS 0.063" THICK.  ER/A SECTION I REPAIR IS APPROVED FOR 12 MONTHS (365 DAYS) ONLY.  ADDITIONAL ER/A REVISION IS REQUIRED FOR CONTINUED SERVICE BEYOND 365 DAYS FROM 1 FEB 2011.  PENDING FOR DTA.  MONITOR TO CONTACT LIAISON ENGINEERING 30 DAYS.  BEFORE DUE DATE OF APPROVED REPAIR.  ASSOCIATED ER/A 13-488482 ADDED FOR AC 5530.
